# SDR ASAA0040060

- Difficulty date: April 28, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 14-17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 385 - CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHT INOPERATIVE ROWS 14 THROUGH 17.  RECONNECTED TWO WIRES AT FLOOR SOCKET AND LIGHTS OPERATED NORMALLY.  (M)
